# SDR SIMA200631706

- Difficulty date: November 12, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N317AE
- Make and model: Saab 340B
- Aircraft serial: 340B317
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Contaminated
- Location: Fire Bell
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MRY - FLT 3026 - THE FIRE TEST SWITCH IS SELECTED TO THE LEFT, THE FIRE HANDLE FAIL TO TEST FIRE BELL DOES NOT SOUND AND LEFT ENGINE FIRE FAILED TO LIGHT.  CLEANED AND REMOVED CONTAMINATE AT THE FIREWALL CONNECTOR FOR THE FIRE LOOP, IAW SAAB MM 26-11-00.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
